MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN600; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT

DRÄGERWERK AG & CO. KGAA BABYLOG VN600; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Model Number 8422200
Medical Device Problem Codes No Display/Image (1183); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the display of the device shut down during operation.No health consequences for the patient were reported.
 
Additional Manufacturer Narrative
The affected device was examined onsite by the dräger service.The log file was secured for further investigation.The investigation confirmed that the display unit was not functioning.A faulty ecd adapter ii was identified as root cause.The faulty ecd adapter ii was replaced by the dräger service.The device was tested and confirmed to be operating as per manufacturers specification.In case the display unit fails during use the user is no longer able to operate the device.The running ventilation is not affected and will be continued as set.Safety relevant parameters as fio2, minute volume, or airway pressure are displayed in the supplemental oled-display wherein the user can see the on-going ventilation.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
BABYLOG VN600
Common Device Name
ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24923796
Report Number9611500-2026-00161
Device Sequence Number16019345
Product Code CBK
UDI-Device Identifier04048675551713
UDI-Public(01)04048675551713(11)230505(93)8422200-05
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K222207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown